# SDR FDEA201409192677

- Difficulty date: September 19, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA02201
- Condition: Corroded
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1481 - 1501 LONGERON 18R HAS CORROSION.  REMOVED CORROSION WITHIN LIMITS IAW SRM 53-00-01 FIG 1B
